Your Cart 0

Continue to checkout

Search Products

Nam Cold AF Plus Syrup

★ 0.0 0 Reviews

₹43.00

₹48.00 10% OFF


Pack Size 60 ml in 1 bottle
Manufacturer Lincoln Pharmaceuticals Ltd
Composition Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml)

In Stock
SKU : #8105
Composition Details

Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml)

Manufacturer Lincoln Pharmaceuticals Ltd
Pack Size 60 ml in 1 bottle
Product Name Nam Cold AF Plus Syrup
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓